# SDR SWAA991625

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 100031
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND MID AND AFT OVERHEAD EMERGENCY EXIT LIGHTS INOP.  REPAIRED D5118 CONNECTOR.  OP CHECKED GOOD.
